# SDR ABXA9800285

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3640887N
- Condition: Corroded
- Location: Bs 960-980
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL FITTING CORRODED AT LBL 48 BETWEEN FUSELAGE STATION 980 AND 960.  REPAIRED IAW DC8 SRM 51-3-0 AND 51-1-21.
